# SDR SWIA201333706

- Difficulty date: June 18, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 12,489 hours, 10,533 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 1088.2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, RT BEAM BS 1088.20 CORRODED BETWEEN RBL 27 AND FLOOR SILL AREA. REPAIRED BEAM AT BS 1088.20 IAW REO.  REPLACED BEAM SUPPORT IAW SRM.
